Stable periodic orbits for the Mackey–Glass equation

Bartha, Ferenc Ágoston, Krisztin, Tibor, Vígh, Alexandra: Stable periodic orbits for the Mackey–Glass equation.
JOURNAL OF DIFFERENTIAL EQUATIONS, 296. pp. 15-49. ISSN 0022-0396 (2021)

[img]
Preview
Text
stable-periodic-MG_JDE_2021.pdf - Published Version

Download (517kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF DIFFERENTIAL EQUATIONS
Date: 2021
Volume: 296
Page Range: pp. 15-49
ISSN: 0022-0396
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 32063290
DOI id: https://doi.org/10.1016/j.jde.2021.05.052
Date Deposited: 2021. Sep. 01. 14:37
Last Modified: 2021. Oct. 07. 09:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/22234

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year